MathSciNet Relay Station
MathSciNet bibliographic data
MR1043413 (91i:47071) 47G30 (35S05 45E05 47A53 47G10)
Lewis, Jeff E. A symbolic calculus for layer potentials on $C\sp 1$ curves and $C\sp 1$ curvilinear polygons. Proc. Amer. Math. Soc. 112 (1991), no. 2, 419–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement